| Catalog Number |
03-5300-3 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
01/16/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
Event or Problem Description
A user facility¿s registered nurse (rn) reported that a fresenius 5008x bloodline leaked during a patient¿s hemodialysis (hd) treatment.The leak originated at the blood pump alpha clip.The machine, a fresenius 5008x machine, did not alarm, but is not expected to for an external blood leak.The patient¿s estimated blood loss (ebl) is 20ml.The complaint device is available to be returned to the manufacturer for evaluation.Multiple attempts have been made to contact the customer to obtain additional information related to the reported event.At this time, no additional information has been provided.
Additional Manufacturer Narrative
Additional information: a1, a2, a3, a4, b5 the plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
Event or Problem Description
A user facility¿s registered nurse (rn) reported that a fresenius 5008x bloodline leaked three hours and forty minutes after the initiation of a patient¿s hemodialysis (hd) treatment.The machine, a fresenius 5008x machine, did not alarm, but is not expected to.A fresenius dialyzer was also in use.The leak originated from a disconnection where the alpha clip meets the bloodline.No issues were noted during priming.There were no changes in pressure or blood flow rate during treatment.The patient¿s estimated blood loss (ebl) was approximately 20ml.There was no patient serious injury or medical intervention required as a result of this event.The patient was not restarted because there was only fifteen minutes left in their scheduled treatment time.The patient did not experience any issues as a result of ending treatment early.The complaint device was returned to the manufacturer for evaluation.
Additional Manufacturer Narrative
Plant investigation: the complaint device was returned to the manufacturer for physical evaluation.During disinfection and preparation for analysis, a leak was found on the assembly from the pump tubing to the red alpha clip.A visual inspection was conducted and found no damage on the product.An additional inspection was performed on the assembly of the pump tubing, specifically at the connection to the red alpha clip and found that the tubing had solvent present, but there was a delamination from the wall of the pump tubing to the wall of the red alpha clip port.No other issues were found in the remaining components of the set.The reported issue was confirmed during the evaluation.A batch records review was conducted by the manufacturer for the reported lot.There were no non-conformances or abnormalities identified during the manufacturing process which could be associated with the reported event.In addition, a device history review was performed and confirmed that the results of the in-progress and final quality control (qc) testing met all requirements.The lot met all specifications for release.Upon completion of the evaluation, the reported event was confirmed.
Event or Problem Description